# SDR SIMA20120622001

- Difficulty date: June 22, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 19,741 hours, 16,799 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3464 THE CREW REPORTED THAT WHEN FLYING THE AIRCRAFT THROUGH MEDIUM TO HEAVY PRECIPITATION THE CREW NOTICED AN ODOR IN THE COCKPIT THAT SEEMED LIKE A MILDEW.  IT WENT AWAY AFTER EXITING PRECIPITATION.  THE ODOR WAS ONLY NOTICED IN THE COCKPIT NOT IN CABIN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED LEFT PACK DUCT IAW EMB-145 AMM 21-20-04.  THE OPERATIONAL CHECK WAS GOOD.  NO MILDEW ODOR NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
